T Nation

New on T. Is There Hope of Growing a Beard?

I started trt 6 weeks back after being diagnosed with secondary hypogonadism. I was initially placed on 250mg every 2weeks but after 3 shots, my endo has adjusted my dosage to once a month. I will be taking my fourth shot today. I have noticed tremendous improvements especially in the area of hair growth which is a pleasant surprise. I’ve noticed am beginning to grow hair on my chest and legs. Now am wondering if I should expect beard growth too as that would make me extremely happy. I am 38 but look like a teenager and definitely won’t mind some beards

Once a month?

Yes. He said am to take the injection every 4 weeks now.

My pre TRT testosterone result was 2.55 umol/L. It then jumped to 40.12 umol/L after three shots. Although I took the test six days after taking the 3rd shot so it may have been during its peak

Some have reported increased thickness and needing to shave more often.

What are you taking?

Sustanon 250mg. It’s a combination of propionate, phenylpropionate, isocaproate and decanoate

If you have done any reading you know any more than weekly is rediculous and counter productive

1 Like

I have been on a cream for almost a year now. Before I could only grow side burns, bottom of my chin and an ok mustache. I was patchy along the jaw line and damn near nothing on my cheeks. My jaw line has filled in better and I now have more hairs growing on my cheeks. Still cannot grow a beard but I have seen a large improvement. Being on a cream though I also have way above range DHT so that helps.

I take 23mg of cyp daily. That’s 161mg a week. You think 250mg of any ester will keep you good for a month? My levels are in range. Probably could up my dose a little bit more. Drs that do that should be publicly named to save others the headache of accidentally going to them.

1 Like

I live in Nigeria. This is one of the challenges we face unfortunately

Yeah man, as others have said, this is far from ideal. If there’s any way to get on a more frequent dosage (not just once a week, but multiple times a week), you need to do it. It has nothing to do with your facial hair and everything to do with your overall health and well-being.

As for the beard: you’ll definitely grow thicker facial hair. I used to be able to grow facial hair all over but it was pretty light and whispy. Now I can grow a robust beard. I ran into a friend recently and she went “damn, you have a full man beard.” I attribute that to the introduction of T (I take roughly 200 mg/week, though).

No this is a terrible idea, these protocols are dumb. You need to keep levels elevated 24/7 and not just for the first couple of weeks or you will see no benefit. Most find success injecting Sustanon once or twice weekly.

I don’t expect any symptom resolution at all on this protocol with the more time that passes.

1 Like

Sustanon is different animal. Every 4 weeks is way too long, but it does not need to be weekly. Most guys on Sustanon for TRT are every 2 weeks.

I’m guessing that was directed to @jimmy401, not me.

@rise80 um, yeah, I replied to his post. No idea why that is showing up as replying to you.

You mean cypionate or enanthate. People doing multiple times a week injections of Sustanon are on here trying to figure out what’s wrong.

I believe you are right. I was taking it every 2 weeks but when the endo changed it to every 4 weeks he asked me to take the next one 4weeks from that day. So my last shot was 6 weeks ago and yes am beginning to feel the pre-trt symptoms again. ED, lower sexual desire, joint pain, etc. I will definitely discuss it with the endo at my next appointment

4 weeks is too long. Every 2 weeks, or every ten days even would be better.

Tell him you want to do labs. Wait 4 weeks or 6 like u said and demand labs. You will have a TT of like 3 and ask him to explain why that is. Or just go black market. Do they even have laws about prescriptions and controlled drugs in Nigeria?

Also, how do I get rid of my waist fat. I have so much fat around the waist caused by years of low T and I read somewhere that I will lose them naturally while on TRT. is there something else that can be done? I do sit up every morning but so far no changes. And there’s the issue of gynacomastia too which my Doctor said can only be removed through surgery